I took my Plan B pill last week on the last day of my period. I wasn't really scared about the spotting, because I was warned it could lengthen my period. Plus it wasn't flowing that heavy. Now it's been 10 days on my period and now for the last 4 days I've just been spotting brown blood. And sometimes it's chunky, like little black specs too. Am I okay? Should I go see a doctor?
You can't get pregnant if you're on your period. Not going to happen. Not if you have regular periods & nothing is unusual or irregular in their pattern.
Plan B is a huge dose of artificial hormone for your body to deal with. What you are experiencing is common with this Drug.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2015 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 8 Aug 2016 • 1 answer
Posted 10 Aug 2016 • 1 answer
Posted 1 Aug 2017 • 1 answer